# SDR SIMA20120430009

- Difficulty date: April 30, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 24,875 hours, 23,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2834 THE CREW REPORTED MULTIPLE LIGHTNING STRIKES EN ROUTE.  ON POST FLT FOUND DAMAGE TO BOTH WING TIPS, STATIC WICK ON LEFT LOOSE, LANDING GEAR WAS UP DURING ALL STRIKES.  SMELL OF ELECTRICAL BURNING IN COCKPIT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RT WING HAS 9 SMALL PIN HOLES FROM LIGHTNING STRIKE.  REMOVED PAINT FROM 9 SUSPECTED LIGHTNING STRIKE DAMAGED AREAS AND UPON FURTHER INVESTIGATION FOUND NO VISIBLE LIGHTNING STRIKE DAMAGE.  RESTORED PROTECTIVE FINISH IAW ETN# EM 51-075, EMB CPM 51-21-06, AND ETN GN-51-016RI.  LT WING HAS 70 SMALL PIN HOLES FROM LIGHTNING STRIKE.  REMOVED PAINT FROM 70 SUSPECTED LIGHTNING STRIKE DAMAGED AREAS AND UPON FURTHER INVESTIGATION FOUND NO VISIBLE LIGHTNING STRIKE DAMAGE.  RESTORED PROTECTIVE FINISH IAW ETN# EM 51-075, EMB CPM 51-21-06, AND ETN GN-51-016RI.  PERFORMED OPERATIONAL TEST OF ACFT ANTI-COLLISION LIGHTS IAW EMB 140 AMM 33-47-00 CK GOOD.  LOWER FUSELAGE BELLY HAS APPROX 95 PIN HOLES FROM LIGHTNING STRIKE.  UPON FURTHER INVESTIGATION FOUND 4 OF THE 95 SPOTS TO ACTUALLY BE LIGHTNING STRIKES REPAIRED THOSE BY BLENDING IAW EMB SRM 53-00-01 ALL OTHERS WERE CHIPS ON PAINT PREPPED AND PAINTED ALL SPOTS IAW EMB CPM 51-21-06 AND AEA ETN'S EM-51-075 & GN-51-016R1.  LT WING TIP HAS BURN THROUGH FROM LIGHTNING STRIKE.  REMOVED AND REPLACED LT WING TIP ASSY IAW EMB140 AMM 57-30-00.  OPS CHECK GOOD.  RT WING TIP HAS BURN THROUGH FROM LIGHTNING STRIKE.  REMOVED AND REPLACED RT WING TIP ASSY IAW EMB140 AMM 57-30-00.  THE AIRCRAFT WAS FOUND SAFE FOR FLIGHT IAW EMB AMM 09-50-01 ACCOMPLISHED AE W/C 05-200-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
